# SDR SWIA201336085

- Difficulty date: November 12, 2013
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 29,991 hours, 24,456 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT FS 333.00 BETWEEN STRINGERS 26L & 27.  C-CHECK INSTALLED FRAME SECTOR IAW SRM PN 601R32004-55.
